# SDR FDEA201505211610

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 665 hours, 24,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER SLIDE LIGHT INOPERATIVE DURING TEST.  RELAMPED & OPERATIONS CHECKED NORMAL IAW MM 33-51-06-2.  ACFT OK FOR SERVICE.
